# SDR SWAA001809

- Difficulty date: September 19, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: 083SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 59,419 hours, 64,081 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E

## Discrepancy

INFLIGHT ENG SHUTDOWN, FIRE WARNING BELL SOUNDED AND LIGHT ILLUMINATED ON NR 2 ENGINE.  BOTH FIRE BOTTLES DISCHARGED.  DEFERRED TO MEL 26-2, SP-1.
